# SDR CNMA20090007

- Difficulty date: March 13, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,917 hours, 14,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Bs 1997-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1997-2007, LBL 60 CORROSION ON SUPPORT FITTING.  DAMAGED AREA REMOVED. REINFORCED AREA WITH REPAIR DOUBLER (PN 5340599-1-3) IAW SWG NO 5340599-1 USING FASTENERS IAW SRM VOL 2 51-31-01, HL 18PB-6-4, BN 583113-01, HL70-G, BN 53406-01. (ACCOMPLISHED WORK IAW  EO D53-15 AND ASI DWG 5340599-1 ).
